| Model Number |
2R8858 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink, paclitaxel set had a hole.This occurred during priming the set.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Correction: d5: (update to "health professional").Additional information: d9, h3, h4, h6 (update codes), h11.H4: the lot was manufactured between 01/13/2025 and 01/14/2025.H11: the actual device was received for evaluation.A visual inspection was performed and a cut was observed in the tubing.The reported condition was verified.The cause of the condition was determined to be a damaged performed by the packaging machines.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.